Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AcneBoi

DONT TAKE ACCUTANE

Recommended Posts

i took it and my life is finished. after accutane i only have movement in one of my legs... after i got hit by a car, and i got a STD shortly after my first pill... when i didnt use a condom. whats more i find myself greatly depressed. my wife left me, i lost my job and i am now impitant (which i also blame on accutane). i belive that none of these things affect me, and that my depression is coming from accutane. whats more after taking accutane, my cat died! DONT TAKE THIS DRUG IT IS EVIL!

:-s

Share this post


Link to post
Share on other sites
Seems like you blame a lot on everything but what you really should be blaming it on. You're kind of contradictory as well...

Sorry if that sounds a little cold, but Accutane is great for a lot of people, I'm sorry it wasn't in your case.

Share this post


Link to post
Share on other sites

omg yes. After taking Accutane, my arms fell off, and my zits left my face, but they regrouped in my kitchen and they currently control most sectors of the house.

Right now as I'm typing, I have a winchester aimed at the door.....the accutane drug-induced Army of Free Acne (AFA) are right out side my door just trying to get me.....but I won't let them.....I won't let them............

PS: I'm using my toes to aim the rifle.

Share this post


Link to post
Share on other sites

Uhh? Go to your local doctor and get the STD sorted out. Accutane may contribute to part of you emotional downfall. I'm on Accutane. I'm moody. I have crying spells. But no, I don't blame everything in my life on Accutane. Give Roche a break.

I'm sorry to hear about your unfortunate events, but they're not an effect of accutane. I hope you recover.

Go get counseling/anti-depressents.

good luck

Share this post


Link to post
Share on other sites
Uhh? Go to your local doctor and get the STD sorted out. Accutane may contribute to part of you emotional downfall. I'm on Accutane. I'm moody. I have crying spells. But no, I don't blame everything in my life on Accutane. Give Roche a break.

I'm sorry to hear about your unfortunate events, but they're not an effect of accutane. I hope you recover.  

Go get counseling/anti-depressents.

good luck

Share this post


Link to post
Share on other sites

acne_suks i hope your taking the piss. i cant rly tell u could be subtle n its on the internet so i cant tell rly... but cmon it was a joke ripping the piss outa how people blame everything on their life (like things that happen 10 years later) on accutane. i am personally on it n love the little bugga

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×